# SDR AALA20130930019

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 84,015 hours, 13,172 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GYE INFLIGHT MIA-LIM  CREW REPORTED MAIN BATTERY CHARGER EICAS MESSAGE.  FLIGHT DIVERTED GYE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SWAPPED OUT MAIN BATTERY CHARGER WITH AUXILIARY POWER UNIT BATTERY CHARGER & MESSAGE CLEARED. REPLACED APU BATTERY CHARGER AT MIA ON 10/02/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
